Header menu link for other important links
Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions
Published in American Institute of Mathematical Sciences
Volume: 20
Issue: 2
Pages: 1 - 20
We consider reaction diffusion systems where components diffuse inside the domain and react on the surface through mass transport type boundary conditions. Under reasonable hypotheses, we establish the existence of component wise non-negative global solutions which are uniformly bounded in the sup norm. © 2020 American Institute of Mathematical Sciences. All rights reserved.
About the journal
JournalCommunications on Pure and Applied Analysis
PublisherAmerican Institute of Mathematical Sciences